Publications dans lesquelles il/elle collabore avec Manuel José González Ortiz (12)

2013

  1. Several open problems in operator theory

    Extracta mathematicae, Vol. 28, Núm. 2, pp. 149-156

2000

  1. Operators with an ergodic power

    Studia Mathematica, Vol. 141, Núm. 3, pp. 201-208

1999

  1. On the boundedness of the local resolvent function

    Integral Equations and Operator Theory, Vol. 34, Núm. 1, pp. 1-8

  2. Almost regular operators are regular

    Extracta mathematicae, Vol. 14, Núm. 1, pp. 41-44

1998

  1. On the poles of the local resolvent

    Mathematische Nachrichten, Vol. 193, pp. 19-26

  2. On the boundedness of the local resolvent function

    Extracta mathematicae, Vol. 13, Núm. 1, pp. 131-134

  3. Local ergodic theorems

    Extracta mathematicae, Vol. 13, Núm. 2, pp. 243-248

1997

  1. Stability of the local spectrum

    Proceedings of the American Mathematical Society, Vol. 125, Núm. 2, pp. 417-425

1996

  1. Un cálculo funcional local

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 201-210

  2. Properties and applications of the local functional calculus

    Extracta mathematicae, Vol. 11, Núm. 2, pp. 375-380

1995

  1. Stability of the local spectrum

    Extracta mathematicae, Vol. 10, Núm. 1, pp. 72-77

  2. On the poles of the local resolvent

    Extracta mathematicae, Vol. 10, Núm. 2, pp. 183-188